Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Differential identities

Authors: Bernard Beauzamy and Jérôme Dégot
Journal: Trans. Amer. Math. Soc. 347 (1995), 2607-2619
MSC: Primary 05A19; Secondary 11C08, 30C10
MathSciNet review: 1277095
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We deal here with homogeneous polynomials in many variables and their hypercube representation, introduced in [5]. Associated with this representation there is a norm (Bombieri's norm) and a scalar product. We investigate differential identities connected with this scalar product. As a corollary, we obtain Bombieri's inequality (originally proved in [4]), with significant improvements.

The hypercube representation of a polynomial was elaborated in order to meet the requests of massively parallel computation on the "Connection Machine" at Etablissement Technique Central de l'Armement; we see here once again (after [3] and [5]) the theoretical power of the model.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05A19, 11C08, 30C10

Retrieve articles in all journals with MSC: 05A19, 11C08, 30C10

Additional Information

PII: S 0002-9947(1995)1277095-1
Keywords: Polynomials, differential identities
Article copyright: © Copyright 1995 American Mathematical Society